Smallest Lattice-Point Covering Convex Set.

J.J. Schäffer

Mathematische Annalen (1955)

  • Volume: 129, page 265-273
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäffer, J.J.. "Smallest Lattice-Point Covering Convex Set.." Mathematische Annalen 129 (1955): 265-273. <>.

author = {Schäffer, J.J.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {265-273},
title = {Smallest Lattice-Point Covering Convex Set.},
url = {},
volume = {129},
year = {1955},

AU - Schäffer, J.J.
TI - Smallest Lattice-Point Covering Convex Set.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 265
EP - 273
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.